Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/80130
Title: High efficiency computation of the variances of structural evolutionary random responses
Authors: Lin JH 
Zhong, WX
Zhang, WS
Sun, DK
Issue Date: 2000
Publisher: Hindawi Publishing Corporation
Source: Shock and vibration, 2000, v. 7, no. 4, p. 209-216 How to cite?
Journal: Shock and vibration 
Abstract: For structures subjected to stationary or evolutionary white/colored random noise, their various response variances satisfy algebraic or differential Lyapunov equations. The solution of these Lyapunov equations used to be very difficult. A precise integration method is proposed in the present paper, which solves such Lyapunov equations accurately and very efficiently.
URI: http://hdl.handle.net/10397/80130
ISSN: 1070-9622
EISSN: 1875-9203
DOI: 10.1155/2000/178090
Rights: © 2000, IOS Press. All rights reserved
Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License (https://creativecommons.org/licenses/by/3.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The following publication Lin, J. H., Zhong, W. X., Zhang, W. S., & Sun, D. K. (2000). High efficiency computation of the variances of structural evolutionary random responses. Shock and Vibration, 7(4), 209-216 is available at https://dx.doi.org/10.1155/2000/178090
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

11
Citations as of Jan 10, 2019

WEB OF SCIENCETM
Citations

10
Citations as of Jan 16, 2019

Page view(s)

120
Citations as of Jan 14, 2019

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.